# SDR C77A20160719005

- Difficulty date: July 19, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 23,948 hours, 13,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FLASHLIGHT AT R2 DOOR NOT BLINKING.  REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 33-51-01. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
